MathSciNet Relay Station
MathSciNet bibliographic data
MR2967117 35L71 (35B15)
Berti, Massimiliano; Bolle, Philippe Sobolev quasi-periodic solutions of multidimensional wave equations with a multiplicative potential. Nonlinearity 25 (2012), no. 9, 2579–2613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement